Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-28745

Cattaneo, A S; Felder, G; Willwacher, T (2009). On L∞-morphisms of cyclic chains. Letters in Mathematical Physics, 90(1-3):85-101.

[img]
Preview
Accepted Version
PDF
1189Kb
[img]PDF - Registered users only
1189Kb

Abstract

Recently the first two authors (Cattaneo and Felder in 2008) constructed an L ∞-morphism using the S 1-equivariant version of the Poisson Sigma Model. Its role in the deformation quantization was not entirely clear. We give here a “good” interpretation and show that the resulting formality statement is equivalent to formality on cyclic chains as conjectured by Tsygan and proved recently by several authors (Dolgushev et al. in 2008; Willwacher in 2008).

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2009
Deposited On:28 Jan 2010 11:47
Last Modified:27 Nov 2013 22:54
Publisher:Springer
ISSN:0377-9017
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:10.1007/s11005-009-0338-z
Related URLs:http://arxiv.org/abs/arxiv:0812.5056
Citations:Web of Science®. Times Cited: 1
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page